Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 1, NWS Nashville, TN

February 7, 20176 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Feb 7, 2017, 9:44 AM CST for 6 counties in Tennessee. It was in force for 31 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2017, 9:44 AM CST (15:44 UTC)
Expired
Feb 7, 2017, 10:15 AM CST
In force
31 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 39 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 9:54 AM CSTTSTM WND DMG4 Ese Pegram, TNONE TREE REPORTED DOWN.
Feb 7, 9:58 AM CSTTSTM WND DMG4 Ese Pegram, TNONE TREE REPORTED DOWN AT NEWSOM STATION ROAD AND HIGHWAY 70
Feb 7, 10:08 AM CSTTSTM WND DMGFranklin, TNTREE DOWN IN FRANKLIN
Feb 7, 10:10 AM CSTTSTM WND DMG2 E Berry Hill, TNONE TREE REPORTED DOWN.
Feb 7, 10:16 AM CSTTSTM WND DMG2 E Berry Hill, TNTREE BLOWN DOWN ON OLD GLENROSE AVENUE BETWEEN I-24 AND BRILEY PARKWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

247 
WUUS54 KOHX 071544
SVROHX
TNC021-037-043-081-119-187-071615-
/O.NEW.KOHX.SV.W.0001.170207T1544Z-170207T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
944 AM CST TUE FEB 7 2017

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Central Davidson County in Middle Tennessee...
  Eastern Dickson County in Middle Tennessee...
  Northeastern Maury County in Middle Tennessee...
  Williamson County in Middle Tennessee...
  Southeastern Cheatham County in Middle Tennessee...
  Northeastern Hickman County in Middle Tennessee...

* Until 1015 AM CST

* At 944 AM CST, severe thunderstorms were located along a line 
  extending from Ashland City to Bon Aqua, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Franklin, Ashland City, Nashville, Madison, Brentwood, Spring Hill,
  Forest Hills, Oak Hill, White Bluff, Belle Meade, Kingston Springs,
  Thompson's Station, Pegram, Burns, Bellevue, Fairview, Berry Hill,
  Thompsons Station, Bells Bend and Primm Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3629 8666 3570 8680 3577 8733 3629 8725
TIME...MOT...LOC 1544Z 271DEG 41KT 3621 8716 3586 8724 

HAIL...0.75IN
WIND...60MPH
 
$$

Shamburger
2 follow-up statements
176 
WWUS54 KOHX 071553
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
953 AM CST TUE FEB 7 2017

TNC043-071602-
/O.CAN.KOHX.SV.W.0001.000000T0000Z-170207T1615Z/
Dickson TN-
953 AM CST TUE FEB 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DICKSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

LAT...LON 3629 8666 3570 8680 3577 8733 3587 8731
      3596 8720 3598 8719 3607 8717 3629 8712
TIME...MOT...LOC 1552Z 271DEG 41KT 3621 8707 3586 8716 

$$

TNC021-037-081-119-187-071615-
/O.CON.KOHX.SV.W.0001.000000T0000Z-170207T1615Z/
Davidson TN-Maury TN-Williamson TN-Cheatham TN-Hickman TN-
953 AM CST TUE FEB 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CST
FOR CENTRAL DAVIDSON...NORTHEASTERN MAURY...WILLIAMSON...SOUTHEASTERN
CHEATHAM AND EAST CENTRAL HICKMAN COUNTIES...

At 952 AM CST, severe thunderstorms were located along a line 
extending from near Ashland City to Bon Aqua, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Franklin, Ashland City, Nashville, Madison, Brentwood, Spring Hill,
Forest Hills, Oak Hill, Belle Meade, Kingston Springs, Thompson's
Station, Pegram, Bellevue, Fairview, Berry Hill, Thompsons Station,
Bells Bend, Primm Springs, Whites Creek and Natchez Trace At Highway
96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3629 8666 3570 8680 3577 8733 3587 8731
      3596 8720 3598 8719 3607 8717 3629 8712
TIME...MOT...LOC 1552Z 271DEG 41KT 3621 8707 3586 8716 

HAIL...0.75IN
WIND...60MPH
 
$$

Shamburger
056 
WWUS54 KOHX 071607
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1007 AM CST TUE FEB 7 2017

TNC021-081-071617-
/O.CAN.KOHX.SV.W.0001.000000T0000Z-170207T1615Z/
Cheatham TN-Hickman TN-
1007 AM CST TUE FEB 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEATHAM AND EAST
CENTRAL HICKMAN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

LAT...LON 3629 8666 3570 8680 3576 8723 3602 8702
      3629 8694
TIME...MOT...LOC 1607Z 271DEG 41KT 3621 8686 3586 8695 

$$

TNC037-119-187-071615-
/O.CON.KOHX.SV.W.0001.000000T0000Z-170207T1615Z/
Davidson TN-Maury TN-Williamson TN-
1007 AM CST TUE FEB 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CST
FOR CENTRAL DAVIDSON...NORTHEASTERN MAURY AND WILLIAMSON COUNTIES...

At 1007 AM CST, severe thunderstorms were located along a line
extending from near Nashville to near Thompson's Station, moving east
at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Franklin, Nashville, Madison, Brentwood, Spring Hill, Forest Hills,
Oak Hill, Belle Meade, Thompson's Station, Bellevue, Berry Hill,
Thompsons Station, Bells Bend, Whites Creek, Natchez Trace At Highway
96, Beaman Park and Leipers Fork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3629 8666 3570 8680 3576 8723 3602 8702
      3629 8694
TIME...MOT...LOC 1607Z 271DEG 41KT 3621 8686 3586 8695 

HAIL...0.75IN
WIND...60MPH
 
$$

Shamburger

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 5:35 AM CST, 4 hours 9 minutes earlier.

Area forecast discussion, Feb 7, 5:35 AM CST, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
535 AM CST Tue Feb 7 2017

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

An interesting day is in store for us here in Middle Tennessee.
At forecast time, other than a few showers streaming across the
area, it's relatively quiet.  However, if we look upstream, the
action is already under way.  Showers and thunderstorms have already
crossed over the Mississippi River and are headed across West
Tennessee.  These storms will likely break into our northwest
counties over the next couple of hours and with little to no surface
based instability present, these storms should pass through Middle
Tennessee with little to no fanfare.  As we get into the daylight
hours, the activity that is further upstream (currently over
Arkansas) will start to near the mid-state and it's these storms
we'll have to start watching for the potential of severe weather.
Parsing the forecast soundings, not much has changed in regards
to our forecast thinking. There will be at least a marginal chance
for damaging straight line winds and hail, especially during the
morning hours. This is when the wind fields are their strongest. A
50-60 kt 850mb LLJ will provide 0-3km helicities potent enough to
help sustain updrafts. As we get into the afternoon hours, these
wind fields begin to weaken. That 850mb jet weakens to 30 kts and
while that's nothing to sneeze at with surface instability
climbing near 1000 J/Kg, it's not what it could be. So, as we get
into the afternoon, we'll start looking for much more isolated
instances of sustained updrafts. Latest HRRR suggests there's just
enough deep layer shear to organize a weak line as the bulk of
the precip pushes across I-65 early this afternoon. This is most
likely where the afternoon threat of severe weather will be
concentrated. Again, with surface winds out of the southwest, the
tornado threat will be low -- though not zero -- throughout this
event.

Outside of today's thunderstorms, it's going to be breezy.  Gusts of
30 to 35 mph will be possible until that LLJ weakens later this
afternoon.

As advertised, today's thunderstorms will be pre-frontal.  The
actual front still isn't expected to push through Middle Tennessee
until Wednesday afternoon.  This means that while we'll probably
have a decent lull in activity tonight, we could see some more
convective development on Wednesday just ahead of the front.
Instabilities will be lower than today, but there could be just
enough deep layer shear to organize some of this convection, so a
few strong storms will be possible late Wednesday morning into the
early afternoon hours, especially south of I-40.

Behind the front, some precipitation will linger into Wednesday
night. There's still plenty of model inconsistencies regarding
how quickly the cold air will push in behind the front. Because of
this, I'm still only going to carry a chance of some light snow
on the northern Plateau early Thursday morning. QPFs are still
very light, so this should be of little to no consequence.

We'll dry out starting Thursday.  Temperatures will be much more
seasonal, but this won't last long as the surface ridge following
tomorrow's frontal passage will get east of us quickly and provide
southerly flow as early as Friday. This will allow us to warm up
once again, with afternoon highs back into the upper 50s and 60s
Friday and Saturday. Another front is still progged to push
through Sunday, but the latest extended guidance has weakened this
front considerably. Because of this, I'm still only going to
carry a chance PoP for Sunday.

&&

.AVIATION...
12Z TAF DISCUSSION.

Showers and thunderstorms will move across the area today,
bringing MVFR/IFR conditions at times for all terminals. KCKV is
already seeing showers and thunderstorms this morning, and another
wave will come through this morning. Best thoughts on timing looks
to be now through 18Z for KCKV, around 15Z through 23Z for KBNA,
and 17Z through 00Z for KCSV. Some storms may be strong to severe,
with gusty winds and hail during those timeframes. Cigs look to
mainly be MVFR, but storms may drop cigs/vis to IFR at times.
Winds will be strong out of the SSW most of the day, and calming
down this evening, but looking at speeds of sustained around 10-15
knots and gusts from 15-25 knots this morning and afternoon. Put
in mention of wind shear at all terminals this morning due to the
strong LLJ ahead of the precipitation. Models want to keep cigs
VFR for KCKV this evening and overnight, and MVFR at KBNA.
However, KCSV looks to stay with IFR cigs and eventually LIFR
cigs, with indications of fog development overnight into Wednesday
morning. Put in mention of LIFR cigs and MVFR fog for now at KCSV
early Wednesday morning.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Unger
AVIATION........Barnwell
Hazardous weather outlook, Feb 7, 5:54 AM CST, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
554 AM CST Tue Feb 7 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-081200-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
554 AM CST Tue Feb 7 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible today across all
of Middle Tennessee. While the tornado threat will be low,
damaging straight line winds and large hail will be the main
threats. The main focus areas will be west of I-65 this morning
and east of I-65 this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A couple of strong storms will be possible during the late morning
and early afternoon hours Wednesday. Strong gusty winds and small
hail will be possible, especially south of I-40.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested today. Please report any storm
damage in Middle Tennessee to the National Weather Service in
Nashville.

THUNDERSTORM SPOTTER REPORTING CRITERIA...
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (measured)
Structural Damage
Tress or Power Lines Down

27

In the hours before

Local storm report, Feb 7, 8:19 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
819 AM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             5 NW ASHLAND CITY       36.33N  87.12W
02/07/2017  E0.88 INCH       CHEATHAM           TN   FACEBOOK

            BRIEF PEA TO NICKEL SIZE HAIL REPORTED 5 MILES
            NORTHWEST OF ASHLAND CITY

&&

EVENT NUMBER OHX1700069

SHAMBURGER
Special weather statement, Feb 7, 8:41 AM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
841 AM CST TUE FEB 7 2017

TNZ005-006-023-025-071530-
Stewart TN-Dickson TN-Montgomery TN-Houston TN-
841 AM CST TUE FEB 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKSON...
MONTGOMERY...STEWART AND HOUSTON COUNTIES UNTIL 930 AM CST...

At 840 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Big Rock to near Tennessee Ridge. Movement was
northeast at 60 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Clarksville, Dover, Erin, Tennessee Ridge, Big Rock, Vanleer,
Cumberland City, Slayden, Palmyra, Woodlawn, Houston County Airport,
Land Between The Lakes, Indian Mound and Cunningham.

LAT...LON 3666 8785 3663 8785 3664 8712 3656 8714
      3655 8712 3646 8712 3644 8715 3642 8715
      3643 8717 3641 8721 3635 8728 3632 8729
      3618 8757 3625 8780 3623 8784 3624 8794
      3631 8796 3645 8806 3656 8803 3668 8807
TIME...MOT...LOC 1440Z 235DEG 53KT 3659 8773 3626 8776

Shamburger
Special weather statement, Feb 7, 8:45 AM CST, 59 minutes before
Special Weather Statement
National Weather Service Nashville TN
845 AM CST TUE FEB 7 2017

TNZ024-025-056-057-071530-
Hickman TN-Dickson TN-Humphreys TN-Perry TN-
845 AM CST TUE FEB 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...NORTHERN PERRY...
HUMPHREYS AND HICKMAN COUNTIES UNTIL 930 AM CST...

At 845 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Erin to near Natchez Trace State Park.
Movement was east at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Dickson, Waverly, Centerville, Camden, White Bluff, New Johnsonville,
McEwen, Burns, Hurricane Mills, Charlotte, Lobelville, Vanleer, Bon
Aqua, Cheatham Dam, Primm Springs, Lyles, I-40 Near The Tennessee
River, Bucksnort, Pinewood and Nunnelly.

LAT...LON 3577 8798 3592 8793 3594 8793 3596 8802
      3605 8799 3613 8792 3624 8795 3624 8777
      3618 8757 3632 8729 3633 8723 3629 8717
      3627 8716 3625 8719 3621 8719 3618 8715
      3617 8717 3577 8725 3568 8802 3572 8804
TIME...MOT...LOC 1445Z 252DEG 48KT 3615 8789 3578 8818

Shamburger
Special weather statement, Feb 7, 9:14 AM CST, 30 minutes before
Special Weather Statement
National Weather Service Nashville TN
914 AM CST TUE FEB 7 2017

TNZ056>058-093-071600-
Hickman TN-Wayne TN-Lewis TN-Perry TN-
914 AM CST TUE FEB 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LEWIS...NORTHERN WAYNE...
PERRY AND SOUTHERN HICKMAN COUNTIES UNTIL 1000 AM CST...

At 914 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Linden to Sardis. Movement was east at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hohenwald, Waynesboro, Linden, Clifton, Lobelville, Kimmins,
Mousetail Landing State Park, Pleasantville and Flatwoods.

LAT...LON 3547 8802 3548 8799 3551 8798 3553 8798
      3562 8804 3568 8802 3577 8725 3529 8767
      3530 8802 3535 8801 3536 8802 3539 8802
      3539 8799 3540 8797 3541 8798 3543 8803
      3545 8804
TIME...MOT...LOC 1514Z 270DEG 47KT 3575 8778 3536 8817

Shamburger
Special weather statement, Feb 7, 9:26 AM CST, 18 minutes before
Special Weather Statement
National Weather Service Nashville TN
926 AM CST TUE FEB 7 2017

TNZ006>008-025>027-059-071630-
Robertson TN-Williamson TN-Dickson TN-Davidson TN-Cheatham TN-
Sumner TN-Montgomery TN-
926 AM CST TUE FEB 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...DICKSON...
MONTGOMERY...WESTERN SUMNER...NORTHERN WILLIAMSON...CHEATHAM AND
ROBERTSON COUNTIES UNTIL 1030 AM CST...

At 926 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oak Grove to near Dickson. Movement was
east at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Clarksville, Franklin, Springfield, Dickson, Ashland City, Nashville,
Madison, Hendersonville, Brentwood, Goodlettsville, White House,
Millersville, Greenbrier, Nolensville, Forest Hills, Oak Hill,
Coopertown, White Bluff, Belle Meade and Kingston Springs.

LAT...LON 3663 8657 3664 8654 3590 8664 3600 8753
      3664 8750 3665 8659
TIME...MOT...LOC 1526Z 270DEG 39KT 3664 8739 3601 8740

Shamburger
Special weather statement, Feb 7, 9:35 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
935 AM CST TUE FEB 7 2017

TNZ056>060-093>095-071630-
Hickman TN-Lawrence TN-Wayne TN-Williamson TN-Lewis TN-Maury TN-
Giles TN-Perry TN-
935 AM CST TUE FEB 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...NORTHERN WAYNE...MAURY...
NORTHERN LAWRENCE...CENTRAL WILLIAMSON...NORTHWESTERN GILES...
SOUTHEASTERN PERRY AND HICKMAN COUNTIES UNTIL 1030 AM CST...

At 935 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Burns to near Linden. Movement was east at
40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Franklin, Columbia, Lawrenceburg, Hohenwald, Centerville, Waynesboro,
Spring Hill, Mount Pleasant, Thompson's Station, Summertown,
Ethridge, Gordonsburg, Bon Aqua, Kimmins, Henryville, Flatwoods,
Primm Springs, Hampshire, Pleasantville and Williamsport.

LAT...LON 3548 8796 3598 8745 3590 8664 3520 8725
      3520 8796
TIME...MOT...LOC 1535Z 278DEG 34KT 3597 8732 3555 8780

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 2:16 AM CSTSpecial Weather StatementOHXStewart44 min
Feb 7, 6:10 AM CSTSpecial Weather StatementOHXMontgomery35 min
Feb 7, 6:25 AM CSTAreal Flood AdvisoryOHXMontgomery3 hr
Feb 7, 8:27 AM CSTAreal Flood AdvisoryOHXHouston, Humphreys, Montgomery, Stewart3 hr
Feb 7, 8:41 AM CSTSpecial Weather StatementOHXHouston, Montgomery, Stewart49 min
Feb 7, 8:45 AM CSTSpecial Weather StatementOHXDickson, Hickman, Humphreys45 min
Feb 7, 9:14 AM CSTSpecial Weather StatementOHXLewis, Perry46 min
Feb 7, 9:26 AM CSTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Montgomery, Robertson64 min
Feb 7, 9:35 AM CSTSpecial Weather StatementOHXHickman, Lawrence, Lewis, Maury, Wayne, Williamson55 min
Feb 7, 10:11 AM CSTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson34 min
Feb 7, 10:41 AM CSTSevere Thunderstorm WarningOHXCannon, Rutherford, Smith, Sumner, Trousdale, Wilson19 min
Feb 7, 10:46 AM CSTSpecial Weather StatementOHXBedford, Giles, Lawrence, Marshall, Maury59 min
Feb 7, 11:03 AM CSTSpecial Weather StatementOHXCannon, Rutherford, Smith, Trousdale, Wilson27 min
Feb 7, 11:10 AM CSTSpecial Weather StatementOHXWayne35 min
Feb 7, 11:23 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence112 min
Feb 7, 11:48 AM CSTSpecial Weather StatementOHXBedford, Cannon, Coffee, Grundy, Warren57 min
Feb 7, 11:49 AM CSTSpecial Weather StatementOHXGiles, Lawrence56 min
Feb 7, 12:21 PM CSTSpecial Weather StatementOHXCumberland, Fentress, White54 min
Feb 7, 12:55 PM CSTSpecial Weather StatementOHXGrundy, Van Buren35 min
Feb 7, 2:11 PM CSTSpecial Weather StatementOHXBedford34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.